# SDR SWAA2022020936987

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 19,711 hours, 8,521 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WTB PANEL 193CL HAS AREA OF DISBOND 4' AFT OF L/E TOOL SIDE OF PANEL / REPAIRED AREA OF DISBOND 4' AFT OF L/E TOOLSIDE OF L/H WTB PANEL 193CL PER SRM 53-40-70-2R-1 TABLE 201 AND SRM 51-70-05-2R-1
